# SDR R61A201504270264

- Difficulty date: April 27, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N440YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000435
- Aircraft time: 1,150 hours, 812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 012050
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 1,150 hours, 812 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHTS IN THE COCKPIT WERE INOPERATIVE DURING TEST.  ACFT WAS FLOWN VIA MAINTENANCE FERRY, WHERE MAINTENANCE R & R EMERGENCY BATTERY IAW AMM AND OPS CHECKED GOOD.
